Том 71
№ 10

All Issues

Yushchenko K. Yu.

Articles: 1
Article (Ukrainian)

On the Group $C^{*}$-Algebras of a Semidirect Product of Commutative and Finite Groups

Samoilenko Yu. S., Yushchenko K. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 5. - pp. 697–705

By using representations of general position and their properties, we give the description of group $C^{*}$-algebras for semidirect products $\mathbb{Z}^d \times G_f$, where $G_f$ is a finite group, in terms of algebras of continuous matrix-functions defined on some compact set with boundary conditions. We present examples of the $C^{*}$-algebras of affine Coxeter groups.